I fall asleep about 9;30 wake up at 11;oo and go down for a snack like friut or something then go up fall asleep about an hour later and this goes on and on I am missing out on my gym activities amd other things I get up at about 9;30 but could sleep all day hah any one heard or had this happen I am on medication hoping something will help I just started tegretal amd lamictal the lamictal I have been on but the dose has been imcreased can anyone help I need to get on a real person schedule. I have tried serequel I am on klonopin and ambien I m so distressed
Hi barbles2413, Try as hard as you can to stay up a bit later.Now I am an insomniac to the extreme. I usually stay up until 11:30-12:30 a.m. I take quite a bit of meds(dr's orders)., enough to make some people sleep for days! I guess they help me fall asleep, but if I wake up at 2:30 in the morning, I can't fall back asleep. I go outside (live in Florida), have a cigarette, I go on a bike ride (I live in a 55+, gated) take my dog out on the front lawn. Usually after that I might sleep for another hour, but if I wake up at 3:30 or so, I give up turn on the coffee, and start the day. Lots of exerxise too,nine a.m.. is pool aerobics and ten laps! I will sleep two or three nights a weel for six hours or so, my mind and body finally must replenish. For that I thank GOD. Try as hard as you can not to sleep during the day, and try not to miss your gym and other activities. You may be able to "reprogram" your body's clock! Let me know how you are doing. Fall Queen
I have been on Lamictal before but I was taking it with Vyvance for ADD, and then Lunesta for my sleep issue. I can't help but think sometimes we are overly medicated. I know from my own expirence Lamictal along in combination with the other 2 meds gave me extreme anxiety, and panic attacks and lost 20 pounds in a 5 month period, so then I needed something for my panic attacks and was put on xanax. It just seems like we end up treating the side effects of the drug we are originally prescribed, believe me, I am all about pharmachology, I am entering the medical field and know the benefits of precription drugs, but, I also know some drugs combined can cause more issues then your original problem. Lamictal could be making you tired. It did the oppisite for me because I was on an amphetimine, I believe anyway. Everyone reacts to meds differently, depending why your doctor chose this combination it just may not be a good combo for you. Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.